MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RU¨SCH AGT NASAL CUFFED ET 5.0MM; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. RU¨SCH AGT NASAL CUFFED ET 5.0MM; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 111781050
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "during a dental case the et tube was removed they noticed a hole in the tube.Only 1 was used on a patient, the others were not used on patients.Once they realized there was a hole, they checked the remaining products in the box and discovered that they all had holes.Issue was resolved by using a tube from another box/lot the next time.No patient harm or consequence." associated complaints 8040412-2026-00013.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "during a dental case the et tube was removed they noticed a hole in the tube.Only 1 was used on a patient, the others were not used on patients.Once they realized there was a hole, they checked the remaining products in the box and discovered that they all had holes.Issue was resolved by using a tube from another box/lot the next time.No patient harm or consequence." associated complaints 8040412-2026-00013 and 8040412-2026-00010.
 
Additional Manufacturer Narrative
(b)(4) the reported issue of hole in tube could not be confirmed upon investigation of the returned packaging.The customer returned only the packaging.The physical sample was not available for evaluation.However, picture evidence was provided by the customer, but the image was blurred in nature and did not allow clear visualization of the alleged defect.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
RU¨SCH AGT NASAL CUFFED ET 5.0MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24257233
Report Number8040412-2026-00010
Device Sequence Number8309823
Product Code BTR
UDI-Device Identifier14026704341181
UDI-Public(01)14026704341181(11)250615(17)300531(10)40E25F2359(21)
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K931164
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111781050
Device Lot Number40E25F2359
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/15/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown